Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Persistence of Rites of Passage: Towards an Explanation

W. S. F. Pickering
The British Journal of Sociology
Vol. 25, No. 1 (Mar., 1974), pp. 63-78
DOI: 10.2307/589960
Stable URL: http://www.jstor.org/stable/589960
Page Count: 16
  • Subscribe ($19.50)
  • Cite this Item
The Persistence of Rites of Passage: Towards an Explanation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78